# SDR CHQA20121128447

- Difficulty date: November 28, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 28,548 hours, 24,716 cycles
- Engine: Rroyce AE3007A13
- Engine time: 26,012 hours, 23,887 cycles
- System (JASC): 2300 · Communications System
- Part: Rmu
- Part number: 7013270965
- Part serial: 01113545
- Condition: Malfunctioned
- Location: Comm Sys
- Part time: 25,890 hours, 21,408 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT RADIO MANAGEMENT UNIT NUMBER 2 WAS FROZEN AND WOULD NOT TUNE TO ANY FREQUENCY AND THAT RADIO MANAGEMENT UNIT NUMBER 1 WOULD REVERT TO A PREVIOUS FREQUENCY APPROXIMATELY 30 SECONDS AFTER IT WAS SET.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RADIO MANAGEMENT UNIT NUMBER AND RE-RACKED THE RADIO MANAGEMENT UNIT NUMBER 1, OPERATIONAL CHECKS WERE GOOD.
